平差结果的方差最小性的一个证明方法

贺国强

贺国强. 平差结果的方差最小性的一个证明方法[J]. 武汉大学学报 ( 信息科学版), 1984, 9(2): 77-78.
引用本文: 贺国强. 平差结果的方差最小性的一个证明方法[J]. 武汉大学学报 ( 信息科学版), 1984, 9(2): 77-78.
He Guohong. A proof on minimum variance of adjustment result[J]. Geomatics and Information Science of Wuhan University, 1984, 9(2): 77-78.
Citation: He Guohong. A proof on minimum variance of adjustment result[J]. Geomatics and Information Science of Wuhan University, 1984, 9(2): 77-78.

平差结果的方差最小性的一个证明方法

A proof on minimum variance of adjustment result

  • 摘要: 本文应用正定矩阵的性质证明和的方差陈为最小。
    Abstract: By applying the property of positive definite matrix it is shown in this paper that the variance matrices of  and  are minimum.
计量
  • 文章访问数:  962
  • HTML全文浏览量:  53
  • PDF下载量:  207
  • 被引次数: 0
出版历程
  • 收稿日期:  1983-11-30
  • 发布日期:  1984-02-04

目录

    /

    返回文章
    返回